# SDR 202201

- Difficulty date: October 22, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123XS
- Aircraft time: 33,209 hours, 33,528 cycles
- Engine: Ge CT79B
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil Press Xducer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 4585 FROM PIT TO IPT. A/C WAS FLYING TO IPT WHEN AIRCREW NOTICE RT PROP OIL PRESSURE GAUGE WOULD FLUCTUATE INTERMITTENTLY FROM 80 TO 5 PSI. MAINTENANCE REPAIRED INSULATION ON WIRE TO PROP OIL PRESSURE TRANSDUCER.  GROUND RAN A/C AND RETURNED TO SERVICE.
